Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("GERVOIS A")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 56

  • Page / 3
Export

Selection :

  • and

SOLUTIONS OF THE BOLTZMANN EQUATION FOR MAXWELL INTERACTIONS AND SINGULAR ANGLE-DEPENDENT CROSS SECTIONSCORNILLE H; GERVOIS A.1980; J. STAT. PHYS.; ISSN 0022-4715; USA; DA. 1980; VOL. 23; NO 2; PP. 167-202; BIBL. 11 REF.Article

SOLUTIONS OF THE BOLTZMANN EQUATION FOR NONISOTROPIC BINARY COLLISION CROSS SECTIONS INVERSELY PROPORTIONAL TO THE RELATIVE SPEEDCORNILLE H; GERVOIS A.1979; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1979; VOL. 74; NO 5; PP. 291-293; BIBL. 8 REF.Article

BI-SOLITONS FOR A CLASS OF NON-LINEAR EQUATIONS WITH QUADRATIC NON-LINEARITY. ICORNILLE H; GERVOIS A.1982; PHYSICA D; ISSN 0167-2789; NLD; DA. 1982; VOL. 6; NO 1; PP. 1-28; BIBL. 11 REF.Article

POWER-LIKE DECREASING SOLUTIONS OF THE LINEARIZED BOLTZMANN EQUATION FOR NEUTRON THERMALIZATION AND HARD SPHERE INTERACTIONSCORNILLE H; GERVOIS A.1980; J. PHYSIQUE, LETT.; ISSN 0302-072X; FRA; DA. 1980; VOL. 41; NO 24; PP. 581-584; ABS. FRE; BIBL. 7 REF.Article

BROKEN LINEAR TRANSFORMATIONS.GERVOIS A; MEHTA ML.1977; J. MATH. PHYSICS; U.S.A.; DA. 1977; VOL. 18; NO 7; PP. 1476-1479; BIBL. 5 REF.Article

LOGARITHMIC DIVERGENCE IN THE VIRIAL EXPANSION OF TRANSPORT COEFFICIENTS OF HARD SPHERES. I.GERVOIS A; POMEAU Y.1974; PHYS. REV., A; U.S.A.; DA. 1974; VOL. 9; NO 5; PP. 2196-2213; BIBL. 11 REF.Article

THE BURGERS EQUATION AS A GERM FOR A CLASS OF NON INTEGRABLE EQUATIONS WITH EXPLICIT EXPONENTIAL TYPE BISOLITONSCORNILLE H; GERVOIS A.1982; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1982; VOL. 90; NO 7; PP. 329-332; BIBL. 4 REF.Article

BI-SOLITONS FOR A CLASS OF NON-LINEAR EQUATIONS WITH QUADRATIC NON-LINEARITY. IICORNILLE H; GERVOIS A.1982; PHYSICA D; ISSN 0167-2789; NLD; DA. 1982; VOL. 6; NO 1; PP. 29-50; BIBL. 6 REF.Article

SOLUTIONS OF THE BOLTZMANN EQUATION FOR MAXWELL INTERACTIONS AND NON ISOTROPIC DIFFERENTIAL CROSS-SECTIONCORNILLE H; GERVOIS A.1980; PROBLEMES INVERSES ET EVOLUTION NON LINEAIRE. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. RCP 264. RENCONTRE/1979-10/MONTPELLIER; FRA; PARIS: ED. DU CNRS; DA. 1980; PP. 271-293; BIBL. 12 REF.Conference Paper

KINETIC THEORY OF THE RESISTIVE TORQUE ON A ROTATING CYLINDER.GERVOIS A; POMEAU Y.1974; PHYS. OF FLUIDS; U.S.A.; DA. 1974; VOL. 17; NO 12; PP. 2292-2293; BIBL. 4 REF.Article

BI-SOLITONS FOR A CLASS OF NON-INTEGRABLE NON-LINEAR PARTIAL DIFFERENTIAL EQUATIONS WITH QUADRATIC NON-LINEARITYCORNILLE H; GERVOIS A.1981; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1981; VOL. 83; NO 6; PP. 251-253; BIBL. 5 REF.Article

DYNAMICAL PERTURBATION FOR CLASSICAL FLUIDS. A SOLVABLE MODEL.GERVOIS A; POMEAU Y.1976; J. STATIST. PHYS.; U.S.A.; DA. 1976; VOL. 14; NO 3; PP. 207-248; BIBL. 10 REF.Article

ON THE ABSENCE OF DIFFUSION IN A SEMINFINITE ONE-DIMENSIONAL SYSTEM.GERVOIS A; POMEAU Y.1976; J. STATIST, PHYS.; U.S.A.; DA. 1976; VOL. 14; NO 6; PP. 483-500; BIBL. 5 REF.Article

POWER-LIKE DECREASING SOLUTIONS OF THE NONLINEAR BOLTZMANN EQUATION CORRESPONDING TO MAXWELLIAN INTERACTIONCORNILLE H; GERVOIS A.1980; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1980; VOL. 79; NO 4; PP. 291-294; BIBL. 9 REF.Article

SOLUTIONS DE L'EQUATION DE BOLTZMANN LINEARISEE DECROISSANT COMME L'INVERSE DE PUISSANCE DE LA VITESSE DANS LE CAS DE LA THERMALISATION DES NEUTRONS ET DE L'INTERACTION DES SPHERES DURESCORNILLE H; GERVOIS A.1980; C. R. HEBD. SEANCES ACAD. SCI., SER. B; ISSN 0302-8437; FRA; DA. 1980; VOL. 291; NO 4; PP. 101-104; ABS. ENG; BIBL. 4 REF.Article

POWER-LIKE DECREASING SOLUTIONS OF THE LINEARIZED BOLTZMANN EQUATION AND CONSERVATION OF MASS OR ENERGYCORNILLE H; GERVOIS A.1982; PHYSICA, A; ISSN 0378-4371; NLD; DA. 1982; VOL. 113; NO 3; PP. 559-586; BIBL. 15 REF.Article

POWERLIKE DECREASING SOLUTIONS OF THE BOLTZMANN EQUATION FOR A MAXWELL GASCORNILLE H; GERVOIS A.1981; J. STAT. PHYS.; ISSN 0022-4715; USA; DA. 1981; VOL. 26; NO 1; PP. 181-217; BIBL. 17 REF.Article

UNIVERSAL METRIC PROPERTIES OF BIFURCATIONS OF ENDOMORPHISMSDERRIDA B; GERVOIS A; POMEAU Y et al.1979; J. PHYS. A; GBR; DA. 1979; VOL. 12; NO 3; PP. 269-296; BIBL. 15 REF.Article

LOGARITHMIC DIVERGENCE IN THE VIRIAL EXPANSION OF TRANSPORT COEFFICIENTS OF HARD SPHERES. II.GERVOIS A; NORMAND ALLE C; POMEAU Y et al.1975; PHYS. REV., A; U.S.A.; DA. 1975; VOL. 12; NO 4; PP. 1570-1584; BIBL. 7 REF.Article

ITERATION OF ENDOMORPHISMS ON THE REAL AXIS AND REPRESENTATION OF NUMBERSDERRIDA B; GERVOIS A; POMEAU Y et al.1978; ANN. INST. HENRI POINCARE, A; FRA; DA. 1978; VOL. 29; NO 3; PP. 305-356; BIBL. 13 REF.Article

Some integrals involving three modified Bessel functions. IGERVOIS, A; NAVELET, H.Journal of mathematical physics. 1986, Vol 27, Num 3, pp 682-687, issn 0022-2488Article

Stationary velocity distribution in an external field: a one-dimensional modelGERVOIS, A; PIASECKI, J.Journal of statistical physics. 1986, Vol 42, Num 5-6, pp 1091-1102, issn 0022-4715Article

Some integrals involving three modified Bessel functions. IIGERVOIS, A; NAVELET, H.Journal of mathematical physics. 1986, Vol 27, Num 3, pp 688-695, issn 0022-2488Article

Integrals of three bessel functions and Legendre functions. IGERVOIS, A; NAVELET, H.Journal of mathematical physics. 1985, Vol 26, Num 4, pp 633-644, issn 0022-2488Article

Some integrals involving three Bessel functions when their arguments satisfy the triangle inequalitiesGERVOIS, A; NAVELET, H.Journal of mathematical physics. 1984, Vol 25, Num 11, pp 3350-3356, issn 0022-2488Article

  • Page / 3